# SDR AALA970050

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49473
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 21D101
- Condition: Contaminated
- Location: Acm Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1417 - EN ROUTE EWR/ORD DURING CRUISE, SMOKE NOTED IN CABIN WITH NO ABNORMAL INDICATIONS.  AIRCRAFT PROCEEDED TO ORD AND LANDED WITHOUT INCIDENT INCIDENT.  REPLACED BOTH AIR CYCLE MACHINE COALESCER BAGS.  ACCOMPLISHED PACK BURNOUT PROCEDURE.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO SMOKE NOTED.  (M)
